Fourier Coefficients of Positive Functions.
Mathematische Zeitschrift, Tome 100 (1967), pp. 373-379
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__100_170817,
author = {R. Askey and R.P. jr. Boas},
title = {Fourier {Coefficients} of {Positive} {Functions.}},
journal = {Mathematische Zeitschrift},
pages = {373--379},
year = {1967},
volume = {100},
zbl = {0175.06303},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__100_170817/}
}
R. Askey; R.P. jr. Boas. Fourier Coefficients of Positive Functions.. Mathematische Zeitschrift, Tome 100 (1967), pp. 373-379. http://geodesic.mathdoc.fr/item/MZ_1967__100_170817/